Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Developed acne, dry and itchy. Taken aziwok. Is it safe?

i suddenly developed an acne outbreak in the past 4-5 days my skin is dry and itchy and its causing minor discomfort... i have never really had acne trouble but recently i have sudden outbreaks....the doctor i went to said it is because of hormonal imbalance.. he prescribed aziwok 500..which helped me greatly. can i take that again? the symptoms are same as last time
Asked On : Sat, 24 Nov 2012
Answers:  2 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Treatment of acne would be oral medication,  creams and daily skin care routine which further helps in acne. Oral medication will be tablet azithromycin 500 mg once a day for three days in a week for 4 weeks. Creams would be application of clindamycin gel twice a day only on the Pimples. Application of benzoyl peroxide 2.5% gel once a day on the Pimples. Application of Retin A cream 0.025% on full face at night for 2 hrs.All the applications will have to be done for 6 weeks.All these medications will require a prescription from your need to follow a routine of cleansing, sunscreen , creams daily.cleanse your face with cetaphil cleansing lotion for acne prone skin twice daily.sunscreen needs to be used daily , neutrogena would be a good choice. Also please use a salicylic acid face wash once a day.

aziwok is same as azithromycin.
Answered: Sun, 25 Nov 2012
I find this answer helpful
Dermatologist Dr. Amit Kumar Agarwal's  Response
treatment of acne depends on the stage and severity of the condition.
very good results can be obtained if you are under regular treatment- the duration of the treatment lasting from 6-9 months.
the problem of relapse occurs because most of the times either the medicines are not applied properly or not applied for the needed duration or the treatment is stopped midway or irregular.
More than antibiotics for prolonged duration what is needed is topical retinoids for six to nine months

please visit the nearest dermat who will decide the stage and chalk out a management plan for you.
also one thing you need to strictly follow is that you need to continue the medicines for atleast 6-9 months if you want to get rid of acne for quite a long long duration.

Dr amit
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor